# SDR UALA2013041102479

- Difficulty date: April 11, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 59,649 hours, 7,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON B-ZONE LEFT SIDE AND LAV WALL MOUNTED LIGHT AT 2L ARE INOP.  REPLACED BATTERY PACK, OPS CHECK OK PER A CHECK JOB CARD.
